For authors
Submission status

Archive (English)
   Volumes 41-62
   Volumes 21-40
   Volumes 1-20
      Volume 20
      Volume 19
      Volume 18
      Volume 17
      Volume 16
      Volume 15
      Volume 14
      Volume 13
      Volume 12
      Volume 11
      Volume 10
      Volume 9
      Volume 8
      Volume 7
      Volume 6
      Volume 5
      Volume 4
      Volume 3
      Volume 2
      Volume 1
VOLUME 20 | ISSUE 2 | PAGE 135
Diagonality of the electron mass operators in a constant field
On the basis of arguments of general character, a proof is presented of the diagonality of the exact (outside the framework of perturbation theory with respect to external and radiation fields) mass operator of an electron in a constant electromagnetic field. The diagonality of the mass operator radically simplifies the study of radiation effects in an external field and reduces the integro-differential equations for the wave function and for the exact Green's function to algebraic equations.